# SDR DALA2015030402035

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT UTILITY AREA FR 66 JUST ABOVE DOOR SILL HAS CORROSION, AROUND THE HOLE.  REMOVED CORROSION IAW A320-53-41-12, FOUND TO BE OUT OF LIMITS, MATERIAL THICKNESS 0.098", MAT LOSS 0.020", REMAINING 0.078". INSTALLED DOUBLER IAW SRM 51-42-11.
